How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr .Saeed ahmed Your Own Question
Dr .Saeed ahmed
Dr .Saeed ahmed, Doctor
Category: Cardiology
Satisfied Customers: 754
Experience:  MBBS/FCPS/MRCP U.K(R), Senior Registrar Cardiology
Type Your Cardiology Question Here...
Dr .Saeed ahmed is online now
A new question is answered every 9 seconds

DR BRAY Simvastatin 10 mgs - cholesterol daily or Lovastatin

Customer Question

Simvastatin 10 mgs - cholesterol daily
Lovastatin 10 mgs ''Pentoxifylline 400 mgs - viscosity - daily
Furosemide 40 mgs tab - edema '' ''
Potassium Cl er 10 mgs cap - mineral supplemt '' ''
Metoprolol 25 mgs - arrhythmia '' ''
I don't take these meds every day - way too much , since May I have been taking the Metoprolol because that is when the arrhythmia started again for me, just started the Furosemide and Potassium since June 7 when I went to the cardiologist. The Pentoxifylline was prescribed a year, maybe 2 years ago, and I have still lots of this medication so I started it on my own when this condition began again May 2016. I saw a cardiologist first time June 7 and since have had e k g, stress test, Holter monitor , imaging also, now I have to wait again another week for a consultation with this cardiologist . It will be another week or two after that even before the info gets back to my own primary m.d. - delay and more delay. I was told that if there were any Red Flags in the cardio tests taken that I would have been advised, hope so, but my legs are still swollen, edema, water, pitting, tingling like burning irritation on both lower legs, so - my condition has not been ''taken care of '' and the medications are a band aid , not a solution. My own m.d. told me that nothing indicates a need for me to be sent to another specialist for kidney, lung or liver problems either . But that may be the cause ? now of the edema, pitting, discomfort in both my legs. I was told that my heart would not Not cause the condition I have in both legs - I wet to my primary m.d. ( nurse Practiioner ) yesterday just to Show Him How Horrible My Legs look like Elephants legs, but he said nothing indicated the need to refer me to tests with any other specialist. I actually question and do not agree with that. No I have not had the final consult with the cardiologist yet - its July 5 - but still shortness of breath, huffing and puffing and edema in both legs, tingling etc etc etc - that tells me something else is going on not just something that a heart condition c would be responsible for . A m I r right ? in your opinion ? p s/ I do not have / have never had / high blood pressure - its always been ''PERFECT'' and I am not diabetic, took a glucose tolerance test even, so no to both of those conditions. I am frustrated at the delay but a couple of phone calls and I can cut that delay down, already have cut 2 weeks off the initial time to begin the cardiologist tests - cheers ***** ***** I and to yell but so what, just more heart distress that's all.
QUESTION IS Now what ? What tests should I have now to determine the cause for my condition ?I m going to a cardiologist this coming...
I m going to a cardiologist this coming week - m.d. in urgent care told me to go to the ER when I was there last week but I did not, I am short of breath, panting a lot for nothing, heart is racing, was and I started to take metoprolol again on my own, most of all I am exhausted all the time -wondering if this could be from the Metoprolol ? maybe ? Last time I was panting and exhausted my hemoglobin had dropped extremely low, I had no idea until I was admitted via ER and in the hospital for 2 weeks. Hole in the stomach. This last lab report was fine though. I told the m.d. that I was out of breath because I am old and too fat but he said , no . no . no. no. What tests can I expect to have at the cardiologist ?My legs have been swollen, edema , and tingling sort of - strange feeling for me , definitely not normal . Yes, I have been diagnosed with vascular insufficiency - veins leak in lower legs - both. I took triamy/hctz for some days until most of the water retention was down then stopped taking this pill.This was prescribed on my last go - around with this issue so now, not being able to get to a doctor for weeks, months, i started this myself until I could , just now, get to a cardiologist for ? tests ? What would cause these symptoms. I realize the meds are like a band aid only.
Submitted: 3 months ago.
Category: Cardiology
Expert:  khagihara replied 3 months ago.

Can you attach the photos here? How tall are you? How much do you weigh? Any weight change? What is the diagnosis by your cardiologist & primary care doctor? Does anything make it better or worse? When did it start? Is it getting worse? Any other symptoms? Are you aware of anything which might have triggered it? Any medical problems? Any surgeries? Any medications including over-the-counter pills and herbs? Any family medical history?

Customer: replied 3 months ago.
No family history, nothing orc, no medications taken unil after these symptoms began and I have listed those, not aware of the Trigger, primary care m.d. is a nurse practitioner and he want s to just wait , told me that I need to learn to live with this. Nothing outstanding in the cardiologist tests. Holter monitor results not yet.
Expert:  khagihara replied 3 months ago.

Your symptoms are shortness of breath and leg swelling. Are they correct? Does anything make shortness of breath better or worse? When did it start? Is it consistent? Is it getting worse? Whats tests did you have for it? Same questions to the leg swelling. Both legs or one leg. I want to look at the swollen leg or legs in the photos. Can you take the photos and attach them here?

Customer: replied 3 months ago.
Both legs , not sure when the shortness of breath began, months ago for sure, holding a lot of water, pitting definitely in legs and feet, I am 5' 4 '' and over weight at 220 pounds and cursing about that . Until now my legs / feet have not been cursed with edema and water , that began in May*****Anthony Bray was the initial m.d. from Just Answer to recommend me to a hospital . Is he not aware now ?
Expert:  khagihara replied 3 months ago.

Do you want to talk to him? If so, I will opt out.

Related Cardiology Questions